EconPapers    
Economics at your fingertips  
 

The exact multi-period mean-square forecast error for the first-order autoregressive model

Asraul Hoque, Jan Magnus () and Bahram Pesaran

Journal of Econometrics, 1988, vol. 39, issue 3, 327-346

Date: 1988
References: Add references at CitEc
Citations: View citations in EconPapers (19)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4076(88)90062-0
Full text for ScienceDirect subscribers only

Related works:
Working Paper: The exact multi-period meansquare forecast error for the first-order autoregressive model (1988) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:39:y:1988:i:3:p:327-346

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-04-03
Handle: RePEc:eee:econom:v:39:y:1988:i:3:p:327-346